# SDR SWAA2022030387374

- Difficulty date: February 12, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 66,320 hours, 38,927 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER I/B FIXED TRAILING EDGE PANEL AFT SEAL BRACKET CRACKED / REMOVED AND REPLACED LEFT WING UPPER I/B FIXED TRAILING EDGE PANEL AFT SEAL PER AMM 20-50-11 AND SRM 51-40-02
